I know exactly how you feel I have severe migraines so My neurologist recommended Botox injections. 31 injections later I am miserable severe muscle pain, muscle spasms so bad I cant use my right arm, a severe rash all over my body, swelling in my neck, throat and shoulders. I just want it to stop it has already been a month and my doctor says it could take another month before I feel better. I have three teenage boys, a husband, and our dog. But life as stopped for me I cant do anything its to miserable to work through this I am taking 80mg of Benadryl every 4 to 6 hours and 8mg of muscle relaxant three times a day all I can do is sleep. I am so glad my family loves me I just cant imagine going through this for much longer. I will never have these injections and anyone should be hesitant because it is a toxin......
By creating an account, you are indicating that you have read and accept the
Enter your username or email address and we will send you a link to login.
Please create a username (or use the one provided) to complete your registration.